PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 143 | 1 | 1-9
Tytuł artykułu

An invariant of bi-Lipschitz maps

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new numerical invariant for the category of compact metric spaces and Lipschitz maps is introduced. This invariant takes a value less than or equal to 1 for compact metric spaces that are Lipschitz isomorphic to ultrametric ones. Furthermore, a theorem is provided which makes it possible to compute this invariant for a large class of spaces. In particular, by utilizing this invariant, it is shown that neither a fat Cantor set nor the set ${0}∪{1/n}_{n≥1}$ is Lipschitz isomorphic to an ultrametric space.
Słowa kluczowe
Rocznik
Tom
143
Numer
1
Strony
1-9
Opis fizyczny
Daty
wydano
1993
poprawiono
1992-11-30
otrzymano
991-08-12
Twórcy
  • Department of Mathematics, Penn State, Altoona Campus Altoona, Pennsylvania 16601-3760, U.S.A., hml@math.psu.edu
Bibliografia
  • [1] G. Michon, Les cantors réguliers, C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), 673-675.
  • [2] G. Michon, Le théorème de Frostman pour les ensembles de Cantor réguliers, ibid. 305 (1987), 265-268.
  • [3] G. Michon, Applications du théorème de Frostman à la dimension des ensembles de Cantor réguliers, ibid. 305 (1987), 689-692.
  • [4] D. Sullivan, Differentiable structures on fractal-like sets, determined by intrinsic scaling functions on dual Cantor sets, in: The Mathematical Heritage of Hermann Weyl, R. O. Wells, Jr. (ed.), Proc. Sympos. Pure Math. 48, Amer. Math. Soc., Providence, R.I., 1988, 15-23.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv143i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.